# SDR SWIA202162366

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GALLEY SERVICE DOOR SURROUND: Â€ŒKICK ANGLEÂ€?, ON THE SILL IS CORROSION BETWEEN FS319 AND FS349 (MARKED).      (C-CHECK RO 11/5/2021)    REPLACED SERVICE DOOR KICK ANGLE PN: SH670-31996-1 WITH NEW FROM STOCK REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV. NC. COMPLIED WITH SKYWEST TASK CARD 51-900-1002.
